Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 12 found articles
 
 
  Laterality in the gallop gait of horses
 
 
Title: Laterality in the gallop gait of horses
Author: Deuel, N.R.
Lawrence, L.M.
Appeared in: Journal of biomechanics
Paging: Volume 20 (1987) nr. 6 pages 5 p.
Year: 1987
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands